# SDR MWEA00026

- Difficulty date: January 23, 2000
- Submitted: January 25, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 69,213 hours, 58,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113311DG
- Part serial: 76
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EVACUATION SLIDE FELL OUT OF COVER.  MAINTENANCE REINSTALLED SLIDE PACK INTO COVER.
